# SDR CALA2025021700370

- Difficulty date: February 12, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 115A275214
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E ACCESS PANEL 651GB FWD SEAL RETAINER CRACK REF AAR N/R 9937701 REMOVED AND REPLACED R/W T/E ACCESS PANEL 651GB FWD ACCESS PANEL 651GB FWD SEAL RETAINER PER SRM 51-40-02-0G-0 AND IPC 27-51-00-15.
